# SDR DALA2024073007637

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N549DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11693
- Aircraft time: 2,754 hours, 652 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5049 - ATB - DUE TO REPORTS OF DIRTY SOCK AND FISH SMELL IN THE CABIN. CORRECTIVE ACTION: FOUND FORWARD GALLEY OVEN WITH A TERRIBLE SMELL. SUSPECT THIS COULD BE THE SOURCE OF THE FISH SMELL. REPLACED OVEN AND CLEANED CARPET BETWEEN ROWS 18 AND 21. (LP 0469959)
